[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.144.194.161. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 5, 1965

Hepatotoxicity Produced by Tetracycline Overdosage

Author Affiliations

From the departments of medicine, anatomy, and surgery, University of Tennessee School of Medicine, Memphis.

JAMA. 1965;192(1):6-8. doi:10.1001/jama.1965.03080140012002
Abstract

In a case of lethal liver disease in an elderly female following massive tetracycline therapy, the gross and microscopic anatomical changes were similar to previously reported cases of lethal liver disease presumably secondary to tetracycline. Electron microscopic observations of material from this patient showed no significant mitochondrial changes when compared with normal control material.

×